# SDR USAA2009110593041

- Difficulty date: November 5, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 63,868 hours, 28,628 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Part serial: 03093H1182
- Condition: Cracked
- Location: Cockpit
- Part time: 19,256 hours, 8,377 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5 - ORD - EMERGENCY LANDING - LEFT AFT COCKPIT WINDOW SHATTERED ON CLIMBOUT AT 13,500 FT.  NO LOSS OF PRESSURIZATION.  ALSO ANTI-ICE LEFT WINDOW FAULT.  CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO ORD.  MAINTENANCE REMOVED AND REPLACED THE LEFT AFT FIXED WINDOW IAW AIRBUS MAINTENANCE MANUAL 56-11-12-400-002 AND WINDOW HEAT CONTROLLER IAW AIRBUS MAINTENANCE MANUAL 30-42-34-400-001.
